MathSciNet Relay Station
MathSciNet bibliographic data
MR2156956 42B10 (35A08 35H20)
Chang, Der Chen; Tie, Jing Zhi A note on Hermite and subelliptic operators. Acta Math. Sin. (Engl. Ser.) 21 (2005), no. 4, 803–818.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement